oral thrush and hashis?

Posted , 3 users are following.

hi all, im 19, female, and have been suffering from chronic ebv for over a year now. i was then diagnosed with hashimotos 6 months ago. my body doesnt feel the same anymore at all and everyday is a new strange symptom. my most recent being oral thrush. i should mention i have extreme anxiety and read online that thrush is only due to cancer or hiv. can hashimoto cause oral thrush? if anyone has any experiences please share. thank you

0 likes, 2 replies

2 Replies

  • Posted

    One thing I learned over my whole life having anxiety was that as soon as I learned to cope with symptoms and getting better, my body came up with new symptoms to throw me off. Always have your new symptoms checked with a professional. And don't be ashamed if you get the eye rolling from a doc because it is again just anxiety. A good doc knows and will always take you serious. The best way to cope with anxiety is to know a symptom is "only" anxiety and not something serious. Go and have it checked.

  • Posted

    Hi, you really have a lot to deal with. It is a pity that you add to your worries by absorbing misinformation from the internet. Even this site provides a more balanced read on the different causes of oral thrush:

    https://patient.info/health/fungal-infections/oral-thrush-yeast-infection

    A common cause of oral thrush is a course of antibiotics. These might alter the natural flora of the mouth and promote the unchecked growth of (normally harmless) yeasts like Candida albicans. In some cases, excessive use of mouthwash with antibacterial agents has a similar effect.

    Do you take any medication at the moment? I am asking because some medications e.g. anti-thyroid medication may alter your immune response.

    Hope you are already feeling better since posting this question.

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

таблетки виагра для мужчин

viagra generico

rx580
newnav-down - qqmovies.info newnav-up - qqmovies.info